Follow
Enrique Otarola
Title
Cited by
Cited by
Year
A PDE approach to fractional diffusion in general domains: a priori error analysis
RH Nochetto, E Otárola, AJ Salgado
Foundations of Computational Mathematics 15 (3), 733-791, 2015
2802015
Numerical methods for fractional diffusion
A Bonito, JP Borthagaray, RH Nochetto, E Otarola, AJ Salgado
Computing and Visualization in Science 19 (5--6), 19--46, 2018
1792018
A PDE approach to space-time fractional parabolic problems
RH Nochetto, E Otarola, AJ Salgado
SIAM Journal on Numerical Analysis 54 (2), 848-873, 2016
1302016
A FEM for an optimal control problem of fractional powers of elliptic operators
H Antil, E Otarola
SIAM Journal on Control and Optimization 53 (6), 3432-3456, 2015
802015
A space-time fractional optimal control problem: analysis and discretization
H Antil, E Otarola, AJ Salgado
SIAM Journal on Control and Optimization 54 (3), 1295-1328, 2016
792016
Piecewise polynomial interpolation in Muckenhoupt weighted Sobolev spaces and applications
RH Nochetto, E Otarola, AJ Salgado
Numerische Mathematik 132 (1), 85-130, 2016
662016
Tensor FEM for spectral fractional diffusion
L Banjai, JM Melenk, RH Nochetto, E Otarola, AJ Salgado, C Schwab
Foundations of Computational Mathematics 19 (4), 901--962, 2019
582019
Multilevel methods for nonuniformly elliptic operators and fractional diffusion
L Chen, RH Nochetto, E Otarola, AJ Salgado
Mathematics of Computation 85, 2583-2607, 2016
522016
A priori error estimates for the optimal control of the integral fractional Laplacian
M D'Elia, C Glusa, E Otarola
SIAM Journal on Control and Optimization 57 (4), 2775--2798, 2019
482019
Optimization with respect to order in a fractional diffusion model: analysis, approximation and algorithmic aspects
H Antil, E Otarola, AJ Salgado
Journal of Scientific Computing 77 (1), 204--224, 2018
392018
A PDE approach to fractional diffusion: a posteriori error analysis
L Chen, RH Nochetto, E Otárola, AJ Salgado
Journal of Computational Physics 293, 339-358, 2015
312015
Regularity of solutions to space-time fractional wave equations: a PDE approach
E Otarola, AJ Salgado
Fractional Calculus and Applied Analysis 21 (5), 1262--1290, 2018
272018
A locking-free FEM in active vibration control of a Timoshenko beam
E Hernández, E Otárola
SIAM journal on numerical analysis 47 (4), 2432-2454, 2009
272009
A posteriori error estimates for the Stokes problem with singular sources
A Allendes, E Otarola, AJ Salgado
Computer Methods in Applied Mechanics and Engineering 345 (1), 1007--1032, 2019
242019
Error estimates for the optimal control of a parabolic fractional PDE
C Glusa, E Otarola
SIAM Journal on Numerical Analysis 59 (2), 1140--1165, 2021
23*2021
Convergence rates for the classical, thin and fractional elliptic obstacle problems
RH Nochetto, E Otárola, AJ Salgado
Philosophical Transactions of the Royal Society A 373 (2050), 2015
212015
The Poisson and Stokes problems on weighted spaces in Lipschitz domains and under singular forcing
E Otarola, AJ Salgado
Journal of Mathematical Analysis and Applications 471 (1--2), 599--612, 2019
20*2019
A piecewise linear FEM for an optimal control problem of fractional operators: error analysis on curved domains
E Otarola
ESAIM: Mathematical Modelling and Numerical Analysis 51 (4), 1473-1500, 2017
192017
Stability of the Stokes projection on weighted spaces and applications
RG Duran, E Otarola, AJ Salgado
Mathematics of Computation 89, 1581--1603, 2020
182020
Stabilized finite element approximations for a generalized Boussinesq problem: a posteriori error analysis
A Allendes, C Naranjo, E Otarola
Computer Methods in Applied Mechanics and Engineering 361, Article 112703, 2020
182020
The system can't perform the operation now. Try again later.
Articles 1–20